# SDR 07FDEA04376

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, INBOARD SEGMENT UPPER SKIN FOUND DENT MARKS.   10-9-07   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 38 VOLUME I. REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.
